Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Projective polynomials

Author: Shreeram S. Abhyankar
Journal: Proc. Amer. Math. Soc. 125 (1997), 1643-1650
MSC (1991): Primary 12F10, 14H30, 20D06, 20E22
MathSciNet review: 1403111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain nice trinomials have the projective linear groups as their Galois groups. This was proved using considerable group theory. Here is an easier proof based on the observation that the said trinomials are what may be called projective polynomials. It extends the results to a local situation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 12F10, 14H30, 20D06, 20E22

Retrieve articles in all journals with MSC (1991): 12F10, 14H30, 20D06, 20E22

Additional Information

Shreeram S. Abhyankar

PII: S 0002-9939(97)03939-7
Received by editor(s): January 5, 1996
Additional Notes: This work was partly supported by NSF grant DMS 91–01424 and NSA grant MDA 904–92–H–3035.
Dedicated: Dedicated to J-P. Serre for his Seventieth Birthday
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia